On Absolutely Independent Group Axioms.

David F. Dawson

Monatshefte für Mathematik (1967)

  • Volume: 71, page 393-401
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Dawson, David F.. "On Absolutely Independent Group Axioms.." Monatshefte für Mathematik 71 (1967): 393-401. <http://eudml.org/doc/177395>.

author = {Dawson, David F.},
journal = {Monatshefte für Mathematik},
keywords = {group theory},
pages = {393-401},
title = {On Absolutely Independent Group Axioms.},
url = {http://eudml.org/doc/177395},
volume = {71},
year = {1967},

AU - Dawson, David F.
TI - On Absolutely Independent Group Axioms.
JO - Monatshefte für Mathematik
PY - 1967
VL - 71
SP - 393
EP - 401
KW - group theory
UR - http://eudml.org/doc/177395
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.